MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ SINGLE-PORT WITH MAXZERO¿ NEEDLE-FREE CONNECTOR; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ SINGLE-PORT WITH MAXZERO¿ NEEDLE-FREE CONNECTOR; INTRAVASCULAR CATHETER
Model Number 383558
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tubing clamp was missing on the bd nexiva¿ single-port with maxzero¿ needle-free connector.There was no report of patient impact.The following information was provided by the initial reporter: after nexiva was placed, the nurse noticed the pinch clamp was missing.
 
Additional Manufacturer Narrative
Initial reporter state: address information was not able to be obtained, therefore, (b)(6)was used as a place holder.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.H3 other text : see h.10.

Brand Name
BD NEXIVA¿ SINGLE-PORT WITH MAXZERO¿ NEEDLE-FREE CONNECTOR
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13654223
Report Number1710034-2022-00102
Device Sequence Number12212712
Product Code FOZ
UDI-Device Identifier30382903835585
UDI-Public30382903835585
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2024
Device Model Number383558
Device Catalogue Number383558
Device Lot Number1305449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date03/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown